Volume 6, Number 3
Previous Issue Next Issue

Yi-rang Yuan & Hong Wang

J. Comp. Math., 6 (1988), pp. 193-204

Preview Full PDF 69 1607 Abstract

Jin-Yuan Du

J. Comp. Math., 6 (1988), pp. 205-225

Preview Full PDF 70 1610 Abstract

Dao-liu Wang & Guan-quan Zhang

J. Comp. Math., 6 (1988), pp. 226-237

Preview Full PDF 72 1600 Abstract

Ben-yu Guo

J. Comp. Math., 6 (1988), pp. 238-257

Preview Full PDF 70 1652 Abstract

Ji-guang Sun

J. Comp. Math., 6 (1988), pp. 258-266

Preview Full PDF 68 1604 Abstract

Tao Lu, Chin Bo Liem & Tsi Min Shih

J. Comp. Math., 6 (1988), pp. 267-271

Preview Full PDF 68 1531 Abstract

Gan-quan Xie, Jian-hua Li, Lung-ji Tang & Ying-ning Sun

J. Comp. Math., 6 (1988), pp. 272-281

Preview Full PDF 74 1669 Abstract

Guo-chen Feng & De-tong Zhang

J. Comp. Math., 6 (1988), pp. 282-291

Preview Full PDF 70 1677 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard